Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have pain in groin after a night out. What is the medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Hi i was sick after a night out and I now have a pain in my groin, between right leg and privates.
Posted Sun, 1 Dec 2013 in Men's Health
Answered by Dr. Prasad 23 minutes later
Brief Answer: Wait and observe with pain killers... Detailed Answer: Hi, Pain originating from the groin on the right side can be due to musculoskeletal causes, urogenital condition, a hernia and rarely due to appendicular condition. Now as you also have pain in your genitalia, I suspect this might either be due to urogenital infection or a muscular ache. The possibility of infection is higher if - you have a crampy ache - you have increased urination / painful urination - you have genital skin changes (itching, rashes, discharge) At this point of time, when there are no other symptoms I would start you on antiinflammatory drugs. Ibuprofen which is over the counter available drug has good antiinflammatory properties. You may want to start it - 200mg twice a day. Rest well. Support your genitalia with loose clothing and drink plenty of fluids. I would also refrain you from any sexual activity. Watch the progress of symptoms. Keep me updated. If the symptoms are severe and troubling you, you may also plan to meed your doctors. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Follow-up: Have pain in groin after a night out. What is the medication? 31 minutes later
Thank you, so it was due to throwing up. There is a slight redness on the top of my thigh as well
Answered by Dr. Prasad 18 minutes later
Brief Answer: It could be the cause or an associated complaint.. Detailed Answer: Hi, Vomiting may be the cause or an associated complaint. But if you are not vomiting further, I wouldn't be concerned. Redness on the thigh is not significant symptom yet. I would suggest you to start proton pump inhibitor like prilosec OTC before taking ibuprofen. You can use this combination for the next 2-3 days as you watch out the progress. Also look out for skin changes on the thigh. Most benign condition respond to this regimen of treatment in a weeks time. So I would be concerned and seek medical attention if pain persist for more than a week. Hope this information helps you. Feel free to ask for clarifications before you close this discussion. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor